# SDR 2007UALA00732

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 45,424 hours, 8,731 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 34C INOP.  REPLACED LIGHT ASSY, OPS CHECK GOOD.
